Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Forehead skull fractured. On retam, lamin, valprol. Side effects?

Helo doctor, five months ago our car accident and at that time my forehead skull fractured. My neurologist doctor giving me VALPROL-CR-500, RETAM and LAMIN from last five months, but I’m feeling very uncomfortable to take all these continuesly. So, please tell me what is the side effects of all these medicines?
Looking forward to your kind consideration.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
all these anti-seizure medicines produces minimal side effects.still do have minimals.idealy to avoid these side effects of valporic acid folic acid tablets are head injury these medicines usually prescribed for 3 months.if u have no such symptoms u can consult neurosugeon n might require ct brain evaluation.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor